# SDR DALA2022041402618

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 64,639 hours, 8,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 EMER LIGHTS INOP AT 36A/B & 42J/H. CORRECTIVE ACTION: INSPECTED FOUND EMERGENCY LIGHT CONNECTORS OFF AT 36AB AND 42JH. RECONNECTED CONNECTORS. (8737190)
